# SDR SWIA202053540

- Difficulty date: September 13, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 34,282 hours, 34,200 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVALUATE OR REPAIR LT 9G BULKHEAD AFT SIDE DAMAGE AT INSERT/RIVNUT LOCATIONS.  C-CHECK RO 10/20/2020.  REPAIRED LT 9G BULKHEAD, PER MHIRJ EO.  COMPLIED WITH SKYWEST TASK CARD.
